# SDR RAIA00107007

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 13,375 hours, 12,708 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Fitting
- Part number: D10036D06
- Condition: Leaking
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

7098-STL-LEFT ENGINE LOW FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF. MAINTENANCE INSPECTED AND FOUND LEFT ENGINE MOTIVE FLOW VALVE FUEL LINE FITTING LEAKING. MAINTENANCE REPLACED LEFT MOTIVE FLOW FUEL LINE FITTING.
